# SDR AALA20140510001

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 68,470 hours, 35,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK B5-105.  OPERATIONS CHECKED NORMAL.
